Advertisement

Mathematische Annalen

, Volume 204, Issue 3, pp 189–198 | Cite as

Eine Bemerkung zur Charakterisierung der Distributionenhalbgruppen

  • S. Oharu
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literatur

  1. 1.
    Chazarain, J.: Problèmes de Cauchy au sens des distributions vectorielles et applications. C. R. Acad. Sci. Paris, Ser. A266, 10–13 (1968).Google Scholar
  2. 2.
    Fujiwara, D.: A characterization of exponential distribution semigroups. J. Math. Soc. Japan18, 267–274 (1966).Google Scholar
  3. 3.
    Kōmura, T.: Semigroups of operators in locally convex spaces. J. Func. Anal.2, 258–296 (1968).Google Scholar
  4. 4.
    Lions, J.: Les semigroups distributions. Portugal Math.19, 141–164 (1960).Google Scholar
  5. 5.
    Oharu, S.: Semigroups of linear operators in a Banach space. Publ. RIMS, Kyoto Univ.7 (2), 205–260 (1971).Google Scholar
  6. 6.
    Ushijima, T.: Some properties of regular distribution semigroups. Proc. Japan Acad.45, 224–227 (1969).Google Scholar
  7. 7.
    Ushijima, T.: On the generation and smoothness of semigroups of linear operators. (To appear).Google Scholar
  8. 8.
    Yosida, K.: Functional Analysis. Berlin-Heidelberg-New York: Springer: 1965.Google Scholar

Copyright information

© Springer-Verlag 1973

Authors and Affiliations

  • S. Oharu
    • 1
  1. 1.TokyoJapan

Personalised recommendations